Alert archive / Illinois / Wind Advisories in 2005
Wind Advisory 2, NWS Chicago, IL
NWS Chicago, IL issued this wind advisory at Nov 12, 2005, 12:47 PM CST for 13 counties in Illinois; 4 counties in Indiana. It took effect at Nov 13, 2005, 6:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2005, 12:47 PM CST (18:47 UTC)
- In effect from
- Nov 13, 2005, 6:00 AM CST
- Expired
- Nov 13, 2005, 3:31 PM CST
- In force
- 10 hr
- Issued by
- NWS Chicago, IL
Counties Boone County, IL, DeKalb County, IL, DuPage County, IL, Grundy County, IL, Kane County, IL, Kankakee County, IL, Kendall County, IL, Lake County, IL, LaSalle County, IL, Lee County, IL, McHenry County, IL, Ogle County, IL, Winnebago County, IL, Jasper County, IN, Lake County, IN, Newton County, IN, Porter County, IN
The radar
The Chicago radar (KLOT), 20 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1487 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLOT 121847 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 1247 PM CST SAT NOV 12 2005 ...STRONG WEST WINDS WILL OCCUR ACROSS NORTHERN ILLINOIS AND NORTHWESTERN INDIANA ON SUNDAY... .A STRONG LOW PRESSURE SYSTEM GATHERING STRENGTH OVER THE CENTRAL PLAINS WILL CONTINUE TO DEEPEN AS IT TRACKS TO THE NORTHEAST. BY SUNDAY MORNING...THE MAIN SURFACE LOW WILL MOVE OVER WESTERN LAKE SUPERIOR WHILE AN ASSOCIATED STRONG COLD FRONT SWEEPS ACROSS ILLINOIS AND INTO INDIANA. THE STRONGEST PRESSURE GRADIENT WILL BE ACROSS THE NORTHERN PORTIONS OF THE REGION...GENERALLY ALONG AND NORTH OF THE KANKAKEE AND ILLINOIS RIVERS. ILZ003>006-008-010>014-019>023-INZ001-002-010-011-130300- /O.NEW.KLOT.WI.Y.0002.051113T1200Z-051114T0000Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LAKE INDIANA- PORTER-NEWTON-JASPER- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO... MORRIS...JOLIET...KANKAKEE...GARY...VALPARAISO...MOROCCO... RENSSELAER 1247 PM CST SAT NOV 12 2005 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY. STRONG WEST WINDS OF 35 MPH OR GREATER ARE EXPECTED OVER PORTIONS OF NORTHERN ILLINOIS AND NORTHWESTERN INDIANA ALONG AND NORTH OF THE ILLINOIS AND KANKAKEE RIVERS. OCCASIONAL GUSTS UP TO 45 MPH CAN BE EXPECTED. LOOSE OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE CAN BE BLOWN AROUND AND SHOULD BE SECURED. BE ALERT IN DOWNTOWN AREAS AROUND TALL BUILDINGS FOR FALLING OBJECTS WHICH MAY BE TORN FROM THE EXTERIOR OF BUILDINGS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
4 follow-up statements
000 WWUS73 KLOT 130251 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 851 PM CST SAT NOV 12 2005 ...STRONG WEST WINDS WILL OCCUR ACROSS NORTHERN ILLINOIS AND NORTHWESTERN INDIANA ON SUNDAY... .A STRONG LOW PRESSURE SYSTEM ENTERING THE MID AND UPPER MISSISSIPPI VALLEY WILL CONTINUE TO DEEPEN AS IT TRACKS TO THE NORTHEAST. BY SUNDAY MORNING...THE MAIN SURFACE LOW WILL MOVE OVER WESTERN LAKE SUPERIOR WHILE AN ASSOCIATED STRONG COLD FRONT SWEEPS ACROSS ILLINOIS AND INTO INDIANA. THE STRONGEST PRESSURE GRADIENT WILL BE ACROSS THE NORTHERN PORTIONS OF THE REGION...GENERALLY ALONG AND NORTH OF THE KANKAKEE AND ILLINOIS RIVERS. ILZ003>006-008-010>014-019>023-INZ001-002-010-011-131100- /O.CON.KLOT.WI.Y.0002.051113T1200Z-051114T0000Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LAKE INDIANA- PORTER-NEWTON-JASPER- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO... MORRIS...JOLIET...KANKAKEE...GARY...VALPARAISO...MOROCCO... RENSSELAER 851 PM CST SAT NOV 12 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO IS CONTINUING THE WIND ADVISORY FOR SUNDAY. STRONG WEST WINDS OF 35 MPH OR GREATER ARE EXPECTED OVER PORTIONS OF NORTHERN ILLINOIS AND NORTHWESTERN INDIANA ALONG AND NORTH OF THE ILLINOIS AND KANKAKEE RIVERS. OCCASIONAL GUSTS UP TO 45 MPH CAN BE EXPECTED. LOOSE OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE CAN BE BLOWN AROUND AND SHOULD BE SECURED. BE ALERT IN DOWNTOWN AREAS AROUND TALL BUILDINGS FOR FALLING OBJECTS WHICH MAY BE TORN FROM THE EXTERIOR OF BUILDINGS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KLOT 130943 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 343 AM CST SUN NOV 13 2005 ...STRONG WEST WINDS WILL BLOW ACROSS NORTHERN ILLINOIS AND NORTHWESTERN INDIANA TODAY... .A STRONG LOW PRESSURE SYSTEM OVER THE UPPER GREAT LAKES WILL TRACK NORTHEAST INTO CANADA TODAY. A STRONG PRESSURE GRADIENT ASSOCIATED WITH THE LOW WILL CAUSE WIND SPEEDS TO REMAIN IN THE 25 TO 35 MPH RANGE WITH SOME GUSTS AROUND 50 MPH. ILZ003>006-008-010>014-019>023-INZ001-002-010-011-131745- /O.EXT.KLOT.WI.Y.0002.051113T1000Z-051114T0000Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LAKE INDIANA- PORTER-NEWTON-JASPER- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO... MORRIS...JOLIET...KANKAKEE...GARY...VALPARAISO...MOROCCO... RENSSELAER 343 AM CST SUN NOV 13 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. STRONG WEST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 50 MPH WILL OCCUR OVER PORTIONS OF NORTHERN ILLINOIS AND NORTHWESTERN INDIANA ALONG AND NORTH OF THE ILLINOIS AND KANKAKEE RIVERS. WINDS WILL BEGIN TO DIMINISH AND FALL BELOW ADVISORY CRITERIA THIS EVENING. LOOSE OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE CAN BE BLOWN AROUND AND SHOULD BE SECURED. BE ALERT IN DOWNTOWN AREAS AROUND TALL BUILDINGS FOR FALLING OBJECTS WHICH MAY BE TORN FROM THE EXTERIOR OF BUILDINGS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KLOT 131731 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 1131 AM CST SUN NOV 13 2005 ...STRONG WEST WINDS WILL BLOW ACROSS NORTHERN ILLINOIS AND NORTHWESTERN INDIANA THIS AFTERNOON... .A STRONG LOW PRESSURE SYSTEM OVER THE UPPER GREAT LAKES WILL TRACK NORTHEAST INTO CANADA THIS AFTERNOON. A STRONG PRESSURE GRADIENT ASSOCIATED WITH THE LOW WILL CAUSE WIND SPEEDS TO REMAIN IN THE 25 TO 35 MPH RANGE WITH SOME GUSTS AROUND 50 MPH. ILZ003>006-008-010>014-019>023-INZ001-002-010-011-132200- /O.EXT.KLOT.WI.Y.0002.000000T0000Z-051113T2200Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LAKE INDIANA- PORTER-NEWTON-JASPER- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO... MORRIS...JOLIET...KANKAKEE...GARY...VALPARAISO...MOROCCO... RENSSELAER 1131 AM CST SUN NOV 13 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE WIND ADVISORY DURATION HAS BEEN REDUCED FROM 6 PM TO 4 PM. WINDS APPEAR TO BE LESSENING EARLIER THAN ANTICIPATED THIS AFTERNOON. WIND GUSTS WILL HAVE DROPPED FROM 50 MPH TO ONLY 30 MPH BY 4 PM...THUS DROPPING BELOW WIND ADVISORY CRITERIA. UNTIL THEN...STRONG WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH WILL OCCUR OVER PORTIONS OF NORTHERN ILLINOIS AND NORTHWEST INDIANA ALONG AND NORTH OF THE ILLINOIS AND KANKAKEE RIVERS. LOOSE OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE CAN BE BLOWN AROUND AND SHOULD BE SECURED. BE ALERT IN DOWNTOWN AREAS AROUND TALL BUILDINGS FOR FALLING OBJECTS WHICH MAY BE TORN FROM THE EXTERIOR OF BUILDINGS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KLOT 132131 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 331 PM CST SUN NOV 13 2005 ...STRONG WEST WINDS ARE DIMINISHING LATE THIS AFTERNOON... .THE STRONG LOW PRESSURE SYSTEM THAT PRODUCED THE HIGH WINDS ACROSS THE REGION IS PULLING NORTHEAST INTO EASTERN CANADA AND IS REDUCING THE STRONG PRESSURE GRADIENT RESPONSIBLE FOR GUSTS TO 50 MPH IN NORTHERN ILLINOIS AND NORTHWEST INDIANA. WINDS WILL CONTINUE TO SUBSIDE BELOW 20 MPH EARLY THIS EVENING AND TO NEAR CALM BY MORNING. ILZ003>006-008-010>014-019>023-INZ001-002-010-011-132245- /O.CAN.KLOT.WI.Y.0002.000000T0000Z-051113T2200Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LAKE INDIANA- PORTER-NEWTON-JASPER- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO... MORRIS...JOLIET...KANKAKEE...GARY...VALPARAISO...MOROCCO... RENSSELAER 331 PM CST SUN NOV 13 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE WIND ADVISORY. WIND GUSTS ARE REDUCED TO 40 MPH OR LESS AND WINDS SHOULD CONTINUE TO RELAX THROUGH THE NIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this wind advisory went out at Nov 12, 12:00 PM CST, 47 minutes earlier.
Area forecast discussion, Nov 12, 12:00 PM CST, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1200 PM CST SAT NOV 12 2005 .DISCUSSION FOR MORNING FORECAST... 330 AM CST INCREASING SOUTHERLY FLOW HELPING KEEP OVERNIGHT MINS CONSIDERABLY WARMER THAN LAST NIGHT AND AT THE SAME TIME PUMPING MOISTURE INTO SOUTHERN PLAINS AHEAD OF UPCOMING WX SYSTEM. MODELS HAVE CONVERGED ON SOLUTION OF H5 WAVE ENTERING CENTRAL HIGH PLAINS THIS MORNING. LEE SURFACE LOW BEGINNING TO FORM IN WESTERN NE IS EXPECTED TO DEEPEN AND MOVE NORTHEAST TO LAKE SUPERIOR BY SUNDAY MORNING. PRECIP-WISE, MODELS INDICATE MOISTURE RIBBON WELL AHEAD OF SURFACE COLD FRONT WITH MAX QPF VALUES ASSOCIATED WITH PRE-FRONTAL PRECIP. GIVEN THAT THIS PRECIP AREA APPEARS TO BE ASSOCIATED WITH UVV ASSOCIATED WITH H5 WAVE, THERE SHOULD AT LEAST BE A CHANCE THAT SOME THUNDERSTORMS WILL POP UP THIS AFTERNOON. RH FIELD SHOWS WELL DEFINED DRY SLOT RIGHT BEHIND THIS PRECIP AREA AND ALONG THE SURFACE COLD FRONT THOUGH LIGHT PRECIP REMAINS A POSSIBILITY THROUGH FROPA. STRENGTHENING OF SURFACE LOW AND TIGHTENING OF GRADIENT SHOULD MAKE FOR A RATHER WINDY SUNDAY. SPEEDS WILL PROBABLY PUSH 30 MPH BUT RIGHT NOW APPEAR TO REMAINS BELOW ADVISORY CRITERIA. WILL NEED TO KEEP AN EYE ON THIS. BROAD TROUGH REMAINS OVER MOST OF US WITH PASSAGE OF WAVE ABOVE. PATTERN AWAITS NEXT SHORT WAVE DIGGING SOUTHEAST FROM PAC NORTHWEST MONDAY AND TUESDAY. WAVE AFFECTS FORECAST AREA MONDAY WITH PRECIP BEGINNING AS RAIN SHOWERS. STRENGTH OF WAVE WILL BE ENOUGH TO BRING DOWN MUCH COLDER AIR IN NORTHWEST FLOW. NET EFFECT WILL BE THAT PRECIP TYPE MAY WELL BE MIXED OR CHANGE OVER TO LIGHT SNOW BY TUESDAY MORNING. SURFACE MIN TEMPS SHOULD DROP INTO THE LOWER AND MIDDLE 20S BY WEDNESDAY MORNING AS COLDEST AIR MAKES IT WAY INTO AREA. WEAK RIDGING FORMS AS THIS WAVE CONTINUES EAST. WILL ALLOWS MODEST RECOVERY OF MAX/MINS TO NEAR SEASONAL NORMS BY LATE IN THE WEEK. GFS ALREADY SUGGESTING ANOTHER WAVE DIGGING SOUTHEAST FROM CANADIAN ROCKIES AT END OF PERIOD. && .AVIATION DISCUSSION FOR 18Z TAFS... DEEPENING AND INTENSE LOW PRESSURE CENTER OVER NEB FCST TO MOVE NEWD TO LK SUP BY ERLY SUNDAY. LLVL WINDS ALREADY INCRSG IN ADVANCE OF THIS SYS AND WILL BE AOA 50 KTS BY 00Z. WILL BE LOOKING AT SFC WINDS FROM S AOA 20 KTS THRU THIS EVENING. MAIN WIND CONCERN COMES IN AFT FROPA 07-09 TIME FRAME. WINDS TO TURN SWLY WITH A LOT OF GUSTINESS IN DOWNWARD MOMENTUM IN DRY SLOT OF CYCLONE. GUSTS TO 40 KTS NOT UNREASONABLE. THIS WINDS THEN EXPECTED TO CONTINUE THRU 18Z SUN. OTHER CONCERN IS TSTM POTL. BEST CHC FOR STMS WILL BE THIS EVENING IN 00Z-04Z FRAME. INSTABILITY MODEST AS DEW POINTS RISE WELL INTO 50S. THIS BEING A DRY LINE SITN...TSTMS MAY MAINTAIN THEMSELVES WELL AFT SS. FOR NOW HAVE LEFT OUT OF TAFS...BUT MENTIONED SOME SQUALLY SHWRS ASSD WITH SHALLOW CB DVLPMT. MVFR CIGS TO CLR AFT FROPA AS DRY SLOT PASSES THRU...THEN COLD AVDECTION STRATO CU EXPECTED TO WRAP IN AS LLVL TEMPS DROP SUN MRNG. MERZLOCK && .LOT WATCHES/WARNINGS/ADVISORIES... .IL...NONE. .IN...NONE. .LM...STORM WARNING NORTH HALF LATE TONIGHT INTO EARLY SUNDAY EVENING. GALE WARNING SOUTH HALF THIS EVENING INTO EARLY SUNDAY EVENING. .
Hazardous weather outlook, Nov 12, 6:00 AM CST, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 600 AM CST SAT NOV 12 2005 ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011- 019-131200- WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK- LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE IN-PORTER-NEWTON-JASPER-BENTON- 600 AM CST SAT NOV 12 2005 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA. .DAY ONE... TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE OUTLOOK AREA THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THE THUNDERSTORMS OVER THE WESTERN PORTION OF THE OUTLOOK AREA COULD BE SEVERE...WITH THE SEVERE THREAT PRIMARILY TO THE WEST OF A ROCKFORD...TO OTTAWA...TO BLOOMINGTON ILLINOIS LINE. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY SEVERE WEATHER THREATS. LOW PRESSURE WILL MOVE FROM THE CENTRAL PLAINS INTO THE UPPER GREAT LAKES REGION THIS AFTERNOON AND EVENING WITH A TRAILING COLD FRONT PUSHING EAST INTO THE OUTLOOK AREA TONIGHT. THIS WILL RESULT IN THE DEVELOPMENT OF SCATTERED THUNDERSTORMS IN THE INCREASINGLY MOIST AIRMASS AHEAD OF THE COLD FRONT. .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE) LMZ740>745-766-131200- WINTHROP HARBOR IL TO MICHIGAN CITY IN- LAKE MICHIGAN- 600 AM CST SAT NOV 12 2005 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA WATERS OF LAKE MICHIGAN. .DAY ONE... TODAY AND TONIGHT A SMALL CRAFT ADVISORY IN EFFECT THROUGH THIS AFTERNOON FORM THE NEARSHORE WATERS OF LAKE MICHIGAN. SOUTHERLY WINDS WILL INCREASE TO 30 KNOTS BY THIS AFTERNOON WITH WAVES BUILDING TO 3 TO 5 FEET. BY EVENING WINDS WILL INCREASE FURTHER TO GALE FORCE WITH SPEEDS TO 35 KNOTS. WAVES WILL BUILD TO 5 TO 7 FEET. A GALE WARNING IN EFFECT FROM THIS EVENING THROUGH SUNDAY EVENING AS SOUTH WINDS 15 TO 25 KNOTS INCREASE TO GALE FORCE TO 40 KNOTS BY THIS EVENING. GALE FORCE WINDS WILL VEER TO WEST BY SUNDAY NIGHT AND THEN SLOWLY BEGIN TO DECREASE TO 10 TO 15 KNOTS OVERNIGHT SUNDAY. .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY A GALE WARNING WILL REMAIN IN EFFECT THROUGH SUNDAY EVENING. SOUTHWEST GALE FORCE WINDS TO 35 KNOTS WILL BEGIN THE DAY AND BECOME WEST GALES TO 35 KNOTS SUNDAY EVENING. WINDS WILL SLOWLY BEGIN TO DECREASE TO 10 TO 15 KNOTS OVERNIGHT SUNDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)
Nearby
Wind Advisories in Illinois, 2005Wind Advisories in Indiana, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.